Title

Tissue Necrosis after Intramuscular Administration of Diclofenac: Report of One Case

Translated Titles

肌肉注射Diclofenac後之組織壞死:一病例報告

DOI

10.7097/APT.200502.0024

Authors

賴瑪莉(Mary Lai);黃英傑(Ying-Chieh Huang);姚碧春(Pi-Chun Yao)

Key Words

fever ; intramuscular injection ; tissue necrosis ; diclofenac

PublicationName

Acta Paediatrica Taiwanica

Volume or Term/Year and Month of Publication

46卷1期(2005 / 02 / 01)

Page #

24 - 26

Content Language

英文

English Abstract

A seven-year-old girl received intramuscular injection of diclofenac for symptomatic treatment of her fever. Aseptic tissue necrosis occurred around the injection site. Although there was no sequela left after wound care and surgical interventions, unwanted morbidity had resulted. Fever is just a symptom but not a disease itself. We should work more aggressively to evaluate the potential infection rather than treat the fever only. If it is necessary to lower the body temperature, external cooling, oral medication would suffice. Suppository is reserved for children when oral intake is not possible, and injection should be the last resort.

Topic Category 醫藥衛生 > 婦產科與老幼科